Cartesian subdirect irreducibility in graphs
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 151-156 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 05C75, 05C99
@article{AUCMP_1987_28_2_a19,
     author = {Vin\'arek, J.},
     title = {Cartesian subdirect irreducibility in graphs},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {151--156},
     year = {1987},
     volume = {28},
     number = {2},
     mrnumber = {0932751},
     zbl = {0649.05060},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a19/}
}
TY  - JOUR
AU  - Vinárek, J.
TI  - Cartesian subdirect irreducibility in graphs
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1987
SP  - 151
EP  - 156
VL  - 28
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a19/
LA  - en
ID  - AUCMP_1987_28_2_a19
ER  - 
%0 Journal Article
%A Vinárek, J.
%T Cartesian subdirect irreducibility in graphs
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1987
%P 151-156
%V 28
%N 2
%U http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a19/
%G en
%F AUCMP_1987_28_2_a19
Vinárek, J. Cartesian subdirect irreducibility in graphs. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 151-156. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a19/